# SDR DALA2023112509676

- Difficulty date: November 23, 2023
- Submitted: November 25, 2023
- Operation: Air carrier
- Aircraft: N139DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50058
- Aircraft time: 7,685 hours, 3,610 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 8139, FWD CARGO DOOR SURROUND LOWER SILL PLATE UPPER SECTION HAS 10 FASTENER HOLES WITH CORROSION AROUND AND INSIDE HOLES.REF PRI ER /A 613121-14 DRAWING FIG #3, HOLES #1, 2,5,7,11,13,15,18 AND 19. 1 ADDITIONAL HOLE AT FWD LOWER CORNER. CORRECTIVE ACTION: TRIM AFT TAB OF NEW SILL. MANUFACTURE REPAIR PARTS PER ER/A 613364-14 FIGURE 4 SECTION B-B AND INSTALL THEM WET AND INSTALL NEW SILL WET. APPLY CORROSION INHIBITING COMPOUND ON SCUFF PLATE. RE-INSTALL THE AFFECTED CARGO DOOR SCUFF PLATES PER ER/A 613364-14. (LP 0078511)
